login
This site is supported by donations to The OEIS Foundation.

 

Logo

Annual Appeal: Please make a donation (tax deductible in USA) to keep the OEIS running. Over 5000 articles have referenced us, often saying "we discovered this result with the help of the OEIS".

Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A169874 Maximum number of rational points on a smooth absolutely irreducible projective curve of genus 3 over the field F_2^n. 0
7, 14, 24, 38, 64, 113, 192 (list; graph; refs; listen; history; text; internal format)
OFFSET

1,1

REFERENCES

Gerard van der Geer and Marcel van der Vlugt, Tables of curves with many points, Math. Comp. 69 (2000) 797-810.

LINKS

Table of n, a(n) for n=1..7.

Gerard van der Geer et al., Tables of curves with many points

CROSSREFS

Cf. A169869-A169883.

Sequence in context: A190779 A188383 A025011 * A030414 A232871 A232854

Adjacent sequences:  A169871 A169872 A169873 * A169875 A169876 A169877

KEYWORD

nonn,more

AUTHOR

N. J. A. Sloane, Jul 05 2010

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent | More pages
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy .

Last modified December 4 06:30 EST 2016. Contains 278749 sequences.